MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Codes Perivalvular Leak (1457); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed of an intraoperative explant of a perceval plus valve pvf-m that occurred on (b)(6) 2025.The device was explanted due to paravalvular leak caused by a very calcified annulus.The valve was replaced with another similar device, same size m.Based on the further information received, the procedure was full sternotomy, patient remained stable through the prolongation of the surgery.Reportedly, there was eccentric/bulky protruding intra-luminal calcifications which could have caused impaired strut expansion.No further information was received.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the medical judgment available, there was eccentric/bulky protruding intra-luminal calcifications which could have caused impaired strut expansion.Furthermore, from the document review performed, no manufacturing deficiencies were noted.As such, cause of the event can be related to incomplete decalcification (use error).
 
Event or Problem Description
Manufacturer was informed of an intraoperative explant of a perceval plus valve pvf-m that occurred on (b)(6) 2025.The device was explanted due to paravalvular leak caused by a very calcified annulus.The valve was replaced with another similar device, same size m.Based on the further information received, the procedure was full sternotomy, patient remained stable through the prolongation of the surgery.Reportedly, there was eccentric/bulky protruding intra-luminal calcifications which could have caused impaired strut expansion.Based on the further information received, the aortic valve was tri-leaflet, heavily calcified, and the calcification was extending to the annulus, stj and the coronary ostia.As such, the aortic valve leaflets were excised, and the annulus was debrided.The annulus was sized, and it was decided to proceed with percival size m, to avoid the need for root enlargement.Next, the attention was paid to the bypass grafting.Graft 1: the left radial artery was anastomosed to the om and it was anastomosed proximally to the left side of the ascending aorta.Graft 2: the lad was explored distal to the last bifurcating diagonal, and the lita was anastomosed to the lad.The diagonal vessel was small and not graftable.Both grafts had excellent flow on medistem.Then, perceval valve size m was deployed and ballooning was performed.The ascending aorta was directly closed.Following rewarming and administration of the warm reperfusate, a and v pacing wires were placed, and the cross clamp was removed.The heart weaned slowly from bypass, however there was significant paravalvular leak, hence it was decided to resume cpb and re-apply the cross clamp to have another look.The aortic sutures were removed the perceval valve was explanted.It was thought given the heavily calcified annulus; the valve might have not been well seated.As such, it was decided to proceed with root enlargement.Bo-yang technique root enlargement performed, using bovine pericardial patch, and 25 mm magna ease bio prosthesis was sized and sutured in place and secured with regular hand knots.The aortic valve was seated nicely.An additional piece of bovine pericardial patch was then sutured to the root patch and to both ends of the ascending aorta.
 
Additional Manufacturer Narrative
Corrected fields: b5, h6.Updated fields: g3, g6, h2.Since the device was not returned to the manufacturer, further investigation on the device cannot be performed.However, from the document review performed, no manufacturing deficiencies were noted.Based on the medical judgement provided, there was eccentric/bulky protruding intra-luminal calcifications which might have caused impaired strut expansion.In addition, further decalcification was performed prior to implant of the second valve.As such, cause of the event can reasonably be traced to inadequate decalcification (unintended use error).

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23613594
Report Number3004478276-2025-00187
Device Sequence Number10072571
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)280701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown